# SDR UALA2010062802305

- Difficulty date: June 27, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,695 hours, 12,944 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Part number: 285T00958
- Part serial: 11
- Condition: Faulty
- Location: Cooling Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THRU 8000' FWD EQUIP OVHT EICAS AND EQ COOLING VALVE LIGHT ON EQ COOLING PANEL. FOUND FAULTY EQ COOLING CARD. REPLACED EQ COOLING INDICATION CARD. OPERATES NORMAL ON GROUND.
